Fertility Friends Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
211 Posts
Discussion Starter · #1 ·
Hi, I'm on my 3rd cycle of IVF and have been taking burserlin for 12 days, the last few days I've been feeling really sicky and very sore boobs (I have both tubes out so I cant be pregnant) IS this normal, I dont recall feeling like this before? Thanks
 

·
Premium Member
Joined
·
14,889 Posts
Hi I'm not a nurse but it may help you to know that  I felt very different on buserelin second time around to the first time.  First time I was fine, hardly any side effects at all.  This time I felt pretty sicky as well as exhausted.  Can't remember if my boobs hurt (i think they did a bit) as they are hurting me so much now on the cyclogest and I can't get past that!

My clinic's guide lists the following likely side effects for buserelin:
headaches
tiredness
allergy
mood swings
hot flushes
pelvic discomfort - ?
nausea
vaginal bleeding
nasal irritation

So plenty of reasons to feel awful to choose from!  If you're worried I would contact your clinic but I don't think you've got anything anyone hasn't had before. 

good luck
Claire xx
 

·
Premium Member
Joined
·
9,037 Posts
I felt sick to my stomach while on buserelin, in fact, some days, I was so sick, I couldnt get out of bed!
What finally helped me was acupuncture - I literally crawled in, feeling awful, and then skipped out, feeling great!  ;D
As Claire says, its totally normal. 
That was my really my only side effect - apart from a 12 day AF  ^eyes^ 
Best of luck,
Marie xx
 
1 - 3 of 3 Posts
Top